MAUDE Adverse Event Report: COVIDIEN EPUMP INTL 1000ML FD AND FLUSH; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP INTL 1000ML FD AND FLUSH; PUMP, INFUSION, ENTERAL
Model Number 673662
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the connectors of the products are not compatible with the nasogastric feeding pump the customer is using.Due to the change of the connectors they are experiencing the problem of food dripping into the patient's bed.No patient injury was reported.Additional information received on 5-apr-2021 states that the ng tube that the customer uses is a polyurethane nutrition tube by bexen medical.Product number: 054.08, lot xs-1022.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported the connectors of the products are not compatible with the nasogastric feeding pump the customer is using.Due to the change of the connectors, they are experiencing the problem of food dripping into the patient's bed.No patient injury was reported.The device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Lot and failure mode trending was reviewed and no related trends were identified.One sample was received for evaluation.Visual inspection and functional testing performed was unable to confirm the reported issue as no fault was found.The device operated within specification and as intended.Additional action will not be taken at this time.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP INTL 1000ML FD AND FLUSH
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11616673
Report Number1282497-2021-10031
Device Sequence Number19595345
Product Code LZH
UDI-Device Identifier10884521028197
UDI-Public10884521028197
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number673662
Device Catalogue Number673662
Device Lot Number193290055
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date06/15/2021
Patient Sequence Number1